Ganaton Blood Creatine Phosphokinase Increased Side Effect Reports
The following Ganaton Blood Creatine Phosphokinase Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Blood Creatine Phosphokinase Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Ganaton or it might take time to develop.
|Blood Creatine Phosphokinase Increased, Malaise, Sensation Of Heaviness|
This Blood Creatine Phosphokinase Increased side effect was reported by a physician from . A 39-year-old patient (weight:NA) experienced the following symptoms/conditions: ill-defined disorder. The patient was prescribed Ganaton (dosage: Daily Dose: 100 Milligram(s)), which was started on Nov 16, 2004. Concurrently used drugs:
|Blood Creatine Phosphokinase Increased, Sensation Of Heaviness|
This Blood Creatine Phosphokinase Increased Ganaton side effect was reported by a physician from on Jan 17, 2005. A male , 39 years of age, was diagnosed with
Ganaton Blood Creatine Phosphokinase Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Ganaton Blood Creatine Phosphokinase Increased Reviews
|Tue, 21 Dec 2010|
i am a patient of heartburn my doctor advice me Ganaton, when i use i fee not good.
|Wed, 10 Nov 2010|
Can we take more than 3 tablet per day?
|Wed, 10 Feb 2010|
i think it should not administered to elderly and pregnancy/lactation people??
|Thu, 24 Feb 2011|
what are the side efeects on taking Ganaton
|Thu, 17 May 2012|
I think it is good. For five years, I am having these problem -- burping, flatulence, stomach bloated, feeling dizzy most of the time. This really make me worried. I have gone for MRI of the brain because of the dizziness but everything turned out normal. Even have been rushed to the ER thinking that it was a heart attack. Took all kind of medic....diagnosed by various docs ----hypertension, tinnutus etc. But all this while all the medication did not help at all. I have stopped all medication due to more dizzy when I take the medic. Lately doc said not really hypertension but gave no further explanation. Really fed up, finally went to see gastro. Gastro said must be non ulcer dispepsia. Prescribed Ganaton for two weeks. Amazingly everything turn normal the first day I took the medic. Twice a day 30 min before meal. Thank God.
|Mon, 04 Jul 2011|
i am a patient of heartburn, acid reflux almost 10yrs. till now...my doctor gives me Ganaton 3times a day....is this safe to take daily.? to take it for maintenance? i fell better when i take it
|Wed, 07 Mar 2012|
8 s ok Ganaton and nexium combination esomeprazole??
|Fri, 14 Jun 2013|
I think you have been given Ganaton 50 three times a day/ Ganaton OD one time in a day. This class of drug is called prokinetics.If patient like you are suffering from GERD with abdominal discomfort, Post pandrial fullness, Belching, Regurgitation and heartburn then only doctors prescribes kind of drugs.It Maintains your G.I motility throughout the day.
|Fri, 05 Mar 2010|
Ganaton 50 role of this medicne
|Wed, 29 Sep 2010|
my doctor given Ganaton tablets is 15 dyas. what its effect .